# SDR AALA201710169049

- Difficulty date: October 14, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N912NN
- Make and model: Boeing 737823
- Aircraft serial: 33319
- Aircraft time: 15,884 hours, 6,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 11def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY SEAT ROW 11DEF IS INOPERATIVE.  REMOVED AND REPLACED THE LIGHT ASSEMBLY IAW AMM 33-51-11.  OPS CHECKED GOOD.
